フロセマイド(Furosemide)によるへん平たいせん型薬しん  [in Japanese] Lichnoid Drug Eruption due to Furosemide  [in Japanese]

Access this Article

Search this Article

Author(s)

Abstract

50歳女性。原因不明の浮腫のため,約10年間フロセマイド1日40mgを内服中,下肢,臀部,上肢に〓痒性赤紫色丘疹,扁平局面が生じた。フロセマイド中止により皮疹は軽快し,その40mg/日3日間投与によって増悪したことから,フロセマイドによる苔癬型薬疹と診断した。またフロセマイドと同じスルホンアミド系利尿剤メフルシドにても同様の皮疹が生じた。<BR>サイアザイド剤による苔癬型薬疹は有名であるのに対し,類似の構造を持つフロセミドによる報告例は極めて少ない。本症例では,クロロベンゼンスルホンアミド基が発症に関係すると推測された。

A 50-year-old woman presented on pruritic lichenoid erythematous papules and flat-topped plaques with fine scaling on extensor sides of both legs, dorsal aspects of feet, thighs, buttock and upper extremities. She has recieved furose mide about ten years duration for idiopathic edema of extremities. Challenge test resvealed that as well as furosemide, mefruside produced the eruptions. It was suspected chemical stru cture of chlorobenzensulfonamide was responsible for the eruption in this case.

Journal

  • Skin research

    Skin research 23(5), 639-643, 1981

    Meeting of Osaka Dermatological Association

Codes

  • NII Article ID (NAID)
    130003842984
  • NII NACSIS-CAT ID (NCID)
    AN00208439
  • Text Lang
    JPN
  • ISSN
    0018-1390
  • NDL Article ID
    2362273
  • NDL Source Classification
    SD0;SC591
  • NDL Source Classification
    ZS39(科学技術--医学--皮膚科学・泌尿器科学)
  • NDL Call No.
    Z19-65
  • Data Source
    NDL  J-STAGE 
Page Top